Nurofen Express (30 Caps.)

£21.99

Report Abuse
Category: Tags: , ,

Description

  • 200 mg Ibuprofen Liquid Capsules
  • Nurofen Express is absorbed twice as fast as standard ibuprofen tablets
  • Starts to get to work in 10 minutes**refers to absorption
  • Up to 8 hours relief, with 400 mg dose
  • Faster, longer, stronger relief for headaches than paracetamol with a 400 mg dose
  • Suitable for adults, the elderly and children over 12 years
  • Nurofen Express 200 mg Liquid Capsules; contains ibuprofen; for pain relief; always read the label-UK/N/1118/0128

medcaropharmacy

Lorem ipsum dolor sit amet, consectetur adipiscing elit. Vestibulum feugiat gravida metus, et tristique quam. Pellentesque bibendum auctor consequat. Vestibulum in metus sed sem dapibus accumsan nec eu mi. Etiam volutpat ut eros vel pretium. Vivamus finibus lacus nec leo facilisis malesuada. Vivamus sollicitudin vehicula vulputate. Praesent tempor placerat tristique. Ut faucibus, sem non dignissim molestie, nibh mauris feugiat enim, non mattis urna sem et eros. Aenean non nunc mauris. Sed vel ligula mollis, pulvinar odio at, aliquam leo. Etiam finibus lobortis consectetur. In at lectus magna.

More Products from medcaropharmacy

Reviews

There are no reviews yet.

Be the first to review “Nurofen Express (30 Caps.)”

Your email address will not be published. Required fields are marked *

Questions and Answers

You are not logged in

Sorry no more offers available